# SDR 9717649990

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- Engine: Pwa JT8D9
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5958765503
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE EXPERIENCED A FIRE WARNING INDICAITON.  CREW REDUCED LEFT ENGINE POWER SETTING AND FIRE WARNING CEASED.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE 13TH STAGE MANIFOLD ON THE LEFT ENGINE, OPERATIONAL CHECK OK.
